# SDR DALA2021082605053

- Difficulty date: August 23, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 63,286 hours, 20,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Unknown
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DOOR 2L SLIDE LIGHT NOT ILLUMINATED WHEN DOOR IS ARMED. CORRECTIVE ACTION: CHECKED 2L SLIDE LIGHT OPN. NO TROUBLE FOUND. (7875103)
